A boundary value problem in the hyperbolic space.

Amster, P.; Keilhauer, G.; Mariani, M.C.

Abstract and Applied Analysis (1999)

  • Volume: 4, Issue: 4, page 249-253
  • ISSN: 1085-3375

How to cite


Amster, P., Keilhauer, G., and Mariani, M.C.. "A boundary value problem in the hyperbolic space.." Abstract and Applied Analysis 4.4 (1999): 249-253. <http://eudml.org/doc/49230>.

author = {Amster, P., Keilhauer, G., Mariani, M.C.},
journal = {Abstract and Applied Analysis},
keywords = {hyperbolic metric; mean curvature},
language = {eng},
number = {4},
pages = {249-253},
publisher = {Hindawi Publishing Corporation, New York},
title = {A boundary value problem in the hyperbolic space.},
url = {http://eudml.org/doc/49230},
volume = {4},
year = {1999},

AU - Amster, P.
AU - Keilhauer, G.
AU - Mariani, M.C.
TI - A boundary value problem in the hyperbolic space.
JO - Abstract and Applied Analysis
PY - 1999
PB - Hindawi Publishing Corporation, New York
VL - 4
IS - 4
SP - 249
EP - 253
LA - eng
KW - hyperbolic metric; mean curvature
UR - http://eudml.org/doc/49230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.